# SDR UIEA2018040400532

- Difficulty date: April 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,137 hours, 24,030 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 074821338M51P05
- Part serial: SNG37288
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SHOWED A FAN VIBRATION UP TO 5 DURING TAKEOFF.  REMOVED AND REPLACED THE NR 2 ENGINE 5 AND 6 BLADES IAW AMM 72-31-02.
